# SDR DALA2019112506879

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 82,630 hours, 63,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND SEAT 35ED EMERGENCY LIGHT INOP. FOUND WIRE PULLED FROM PIN REMOVED AND REPLACED EMERGENCY LIGHT PIN PER MD88 SWPM 20-90-03 AT SEAT 35ED OPS CHECK GOOD. (LP6030101)
